Alert archive / Michigan / Beach Hazards Statements in 2013
Beach Hazards Statement 6, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Jul 19, 2013, 10:45 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2013, 10:45 AM EDT (14:45 UTC)
- Expired
- Jul 19, 2013, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
774 WHUS43 KIWX 191445 CFWIWX URGENT - IMMEDIATE BROADCAST REQUESTED LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EDT FRI JUL 19 2013 INZ003-MIZ077-192245- /O.NEW.KIWX.BH.S.0006.130719T1445Z-130720T0000Z/ LA PORTE-BERRIEN- 1045 AM EDT FRI JUL 19 2013 /945 AM CDT FRI JUL 19 2013/ ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO NEAR 30 MPH WILL CAUSE WAVES TO INCREASE TO BETWEEN 3 TO 5 FEET THROUGH THE AFTERNOON. ADDITIONALLY THE WAVES WILL OCCUR WITH GREATER FREQUENCY... PRODUCING DANGEROUS AND CHAOTIC SWIMMING CONDITIONS ALONG THE LAKE MICHIGAN BEACHES. THE COMBINATION OF HOT WEATHER AND WARM WATER WILL BRING A LARGE NUMBER OF PEOPLE TO THE BEACHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES MUST REMAIN AWARE OF THE CHANGING WATER CONDITIONS. AT CONTROLLED BEACHES...OBSERVE ALL FLAGS AND LIFEGUARDS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
2 follow-up statements
974 WHUS43 KIWX 192100 CFWIWX URGENT - IMMEDIATE BROADCAST REQUESTED LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 500 PM EDT FRI JUL 19 2013 INZ003-MIZ077-200000- /O.CON.KIWX.BH.S.0006.000000T0000Z-130720T0000Z/ LA PORTE-BERRIEN- 500 PM EDT FRI JUL 19 2013 /400 PM CDT FRI JUL 19 2013/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE 3 TO 5 FOOT WAVES TO CONTINUE LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD FOLLOW THE LIFEGUARD AND FLAG COLOR INSTRUCTIONS CONCERNING ENTERING THE WATER. PIER JUMPING IS ALWAYS RISKY... BUT LATE THIS AFTERNOON IT IS A LIFE-THREATENING ACTIVITY DUE TO STRONG STRUCTURAL CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
584 WHUS43 KIWX 200005 CFWIWX URGENT - IMMEDIATE BROADCAST REQUESTED LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 805 PM EDT FRI JUL 19 2013 INZ003-MIZ077-200115- /O.EXP.KIWX.BH.S.0006.000000T0000Z-130720T0000Z/ LA PORTE-BERRIEN- 805 PM EDT FRI JUL 19 2013 /705 PM CDT FRI JUL 19 2013/ ...BEACH HAZARDS STATEMENT HAS EXPIRED... A MODERATE RISK OF SWIMMING HAZARDS CONTINUES THIS EVENING. THE BIGGEST THREAT IS FOR STRUCTURAL CURRENTS WITH SOUTHWEST WINDS AND 2 TO 4 FOOT WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE VISITING THE BEACHES SHOULD FOLLOW THE LIFEGUARD AND FLAG COLOR INSTRUCTIONS CONCERNING ENTERING THE WATER. IF SWIMMING... STAY AWAY FROM PIERS TO AVOID STRUCTURAL CURRENTS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Jul 19, 6:52 AM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 19, 6:52 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 AM EDT FRI JUL 19 2013
.SYNOPSIS...
ISSUED AT 616 AM EDT FRI JUL 19 2013
SOUTHWEST WINDS IN ADVANCE OF A COLD FRONT WILL KEEP THE HOT AND
HUMID CONDITIONS IN PLACE ACROSS THE REGION THROUGH THIS EVENING.
THE APPROACHING COLD FRONT WILL INTERACT WITH THE WARM AND MOIST
AIRMASS TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FROM
THIS AFTERNOON THROUGH TONIGHT. SCATTERED THUNDERSTORMS MAY
LINGER INTO SATURDAY BEFORE DRIER AIR BUILDS INTO THE REGION
BEHIND THE FRONT BY SATURDAY NIGHT.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 404 AM EDT FRI JUL 19 2013
SEVERE WEATHER POTENTIAL LATER THIS AFTERNOON AND TONIGHT ALONG WITH
CONTINUED HEAT/HUMIDITY WILL CONTINUE TO BE THE MAIN FORECAST ITEMS
FOR THE SHORT TERM.
LARGE SCALE UPPER LEVEL HEIGHT FALLS UNDERWAY ACROSS THE GREAT LAKES
AND UPPER MIDWEST THIS MORNING AS STUBBORN UPPER LEVEL RIDGING HAS
FINALLY DAMPENED AND SHIFTED INTO THE MID ATLANTIC REGION. FOR THIS
MORNING...LOW LEVEL THETAE RIDGE TO THE WEST WILL ADVECT INTO THE
SOUTHERN GREAT LAKES REGION IN ADVANCE OF NEXT UPSTREAM SHORT WAVE
RACING ACROSS THE DAKOTAS THIS MORNING. WEAK VORT FILAMENT ACROSS
IOWA WHICH HAS BEEN DIVORCED FROM MORE PROGRESSIVE FLOW THE PAST FEW
DAYS WILL ALSO BEGIN TO GET INGESTED INTO STRONGER WESTERLIES LATER
THIS MORNING. THESE UPSTREAM VORTICES SHOULD TEND TO WEAKEN THROUGH
TIME AS THEY BECOME MORE SHEARED IN NATURE ACROSS THE GREAT LAKES
REGION TODAY. HOWEVER...NAM AND VARIOUS HI RES MODEL SOLUTIONS STILL
SUPPORT PRE FRONTAL CONVECTIVE DEVELOPMENT THIS AFTERNOON FROM
NORTHERN ILLINOIS INTO SOUTHERN AND CENTRAL LOWER MICHIGAN WHERE
SOME DECENT MOISTURE POOLING WILL ACCOMPANY WEAK PRE FRONTAL TROUGH
TYPE FEATURE. SUBTLE MID LEVEL COOLING LATER THIS AFTERNOON
ASSOCIATED WITH LARGE SCALE SYNOPTIC TROUGH SLIPPING SOUTHWARD
SHOULD ALLOW FOR VERY STEEP 850-700 HPA LAPSE RATES ON THE ORDER OF
8 DEG CELSIUS/KM. CURRENT THINKING IS THAT MOST PRONOUNCED SB
INSTABILITY AXIS WILL SET UP FROM EAST CENTRAL ILLINOIS INTO FAR
NORTHEAST INDIANA/SOUTH CENTRAL LOWER MICHIGAN BY THIS AFTERNOON.
BEST DEEP LAYER SHEAR WILL STILL BE CONFINED TO AREAS NORTH OF THE
FORECAST AREA THIS AFTERNOON IN CLOSER PROXIMITY TO SFC COLD FRONT
FROM SOUTHEAST WISCONSIN INTO CENTRAL LOWER MICHIGAN. ABOVE FORCING
MECHANISMS SHOULD ALLOW NARROW BAND OR BROKEN BAND OF CONVECTION TO
DEVELOP ALONG AFOREMENTIONED AXIS THIS AFTERNOON. DESPITE MORE
MARGINAL DEEP LAYER SHEAR FOR LOCAL AREA...INCREASING LOW LEVEL FLOW
AND LOW LEVEL SHEAR MAY ALLOW FOR EMBEDDED STRONGER LINE SEGMENTS TO
FORM WITH PERIODS OF ENHANCED WIND THREAT...WITH ALSO A
CORRESPONDING HAIL THREAT GIVEN STRONGLY UNSTABLE CONDITIONS AND
VERY STEEP LAPSE RATES.
PREFRONTAL BAND OF CONVECTION WILL LIKELY SLIP SOUTHEAST ACROSS
REMAINDER OF FORECAST AREA LATE AFTERNOON/EARLY EVENING. EXACT
DETAILS IN CONVECTIVE EVOLUTION FOR TONIGHT IS SOMEWHAT LOW GIVEN
KATAFRONT TYPE NATURE TO COLD FRONT AND POSSIBILITY THAT DEEPER
MOISTURE PROFILES WILL BE SHUNTED SOUTHEAST OF PRIMARY COLD FRONT.
NONETHELESS...LARGE SCALE SYNOPTIC FORCING SHOULD BE SUFFICIENT TO
ALLOW AT LEAST SCATTERED THUNDERSTORMS ALONG THE COLD FRONT THROUGH
THE NIGHTTIME HOURS AS COLD FRONT SLIPS SOUTHEAST ACROSS THE AREA.
WHILE CONFIDENCE REMAINS SOMEWHAT LOW ON LATE EVENING/OVERNIGHT
COVERAGE...MORE IMPRESSIVE DEEP LAYER SHEAR PROFILES WILL BE IN
PLACE WITH MAIN LIMITING FACTOR TO MORE WIDESPREAD SEVERE POTENTIAL
ON THE POSSIBILITY OF CIN INCREASING FOR SB PARCELS LATE
EVENING/OVERNIGHT. IT REMAINS UNCLEAR WHETHER COLD FRONT CONVECTION
TONIGHT WOULD REMAIN MORE DISCRETE OR CONGEAL...WITH MUCH OF THIS
UNCERTAINTY RESTING IN WHAT HAPPENS WITH POTENTIAL PREFRONTAL
CONVECTION/INSTABILITY PROFILES LATE AFTERNOON/EARLY EVENING. SEVERE
THREAT SHOULD GRADUALLY DIMINISH OVERNIGHT WITH WANING
INSTABILITY...BUT WILL MAINTAIN SCT TSRA POPS THROUGH THE NIGHT WITH
COLD FRONT IN THE VICINITY. OTHER FACTOR THAT MAY COME INTO PLAY
TONIGHT WILL BE POTENTIAL FOR SOME LOCALIZED HEAVIER RAIN AMOUNTS.
30 TO 40 KNOT WESTERLY LOW LEVEL JET COMBINED WITH DEEP WSW FLOW
WIND PROFILES WILL RESULT IN SOME WEAK UPWIND PROPAGATION VECTORS
AND POTENTIAL BACKBUILDING CELLS SOUTHWESTWARD TOWARD BEST
INSTABILITY.
NO CHANGE WILL BE MADE TO CURRENT HEAT ADVISORY HEADLINES ACROSS THE
AREA WITH LOW LEVEL THERMAL PROGS SUPPORTING ANOTHER DAY OF LOW TO
MID 90S HIGH TEMPS WITH HEAT INDICES ONCE AGAIN PUSHING INTO THAT 98
TO 105 DEGREE RANGE.
&&
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 509 AM EDT FRI JUL 19 2013
THUNDERSTORMS MAY STILL BE OCCURRING EARLY SATURDAY...ESPECIALLY
OVER SOUTHEAST AREAS AS COOLER AND DRIER AIR SPREADS ACROSS THE
AREA. NAM/WRF CAPE VALES APPROACHING 2500 J/KG SATURDAY MORNING LOOK
UNREASONABLE AFTER 12Z GIVEN EARLIER OVERNIGHT CONVECTION
STABILIZING THE LOWER LEVELS....SO SEVERE POTENTIAL LOOKS LOW
SATURDAY. SRF UPPER AIR FCST SOUNDINGS WERE SHOWING A WIDE RANGE OF
STABILITY SATURDAY. BEST CHANCE FOR SEVERE STORMS SHOULD BE SOUTH
AND SOUTHEAST OF THE AREA LATER IN THE DAY AHEAD OF THE FRONT.
OTHERWISE...AN ACTIVE PATTERN WILL BE ON HAND EARLY NEXT WEEK AS
IMPULSES TRACK EAST OR SOUTHEAST IN FAIRLY RAPID UPPER FLOW. THE
ONGOING FORECAST APPEARS SOMEWHAT UNREPRESENTATIVE WITH A CHANCE FOR
THUNDERSTORMS EVERY PERIOD FROM SUNDAY NIGHT THROUGH WEDNESDAY...BUT
STILL HARD AT THIS POINT TO TRY TO NARROW DOWN TIMING OF SHOWERS AND
STORMS WITH THE PASSAGE OF AS MANY AS 3 SHORT WAVES EARLY NEXT WEEK.
FOR NOW...LEFT A CHANCE FOR SHOWERS AND STORMS THROUGH THIS PERIOD
UNTIL BETTER TIME RESOLUTION CAN BE MADE WITH SUBSEQUENT FORECASTS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 616 AM EDT FRI JUL 19 2013
SURFACE PRESSURE GRADIENT WILL STRENGTHEN TODAY AS HIGH PRESSURE
CONTINUES TO SHIFT EAST ACROSS THE MID ATLANTIC...AND A COLD FRONT
SLOWLY APPROACHES FROM THE NORTHWEST. WIND GUSTS ARE EXPECTED TO
INCREASE INTO THE 20 TO 25 KNOT RANGE BY LATE MORNING. SCATTERED
THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING JUST IN ADVANCE OF
THE COLD FRONT FROM SOUTHEAST MINNESOTA INTO NORTHERN WISCONSIN.
STILL EXPECTING A BAND OR BROKEN BAND OF SHOWERS AND THUNDERSTORMS
TO ADVANCE AHEAD OF PRIMARY COLD FRONT INTO NORTHERN INDIANA LATER
THIS AFTERNOON AFTER 21Z WITH A GOOD CHANCE OF THUNDERSTORMS AT
KSBN IN THE 21Z-03Z TIMEFRAME...AND EVENTUALLY AFFECTING THE KFWA
VICINITY MAINLY IN THE 00Z-06Z WINDOW. SCATTERED SHOWERS AND
THUNDERSTORMS MAY LINGER AT KFWA OVERNIGHT AS MAIN COLD FRONT
DROPS SOUTHWARD...BUT SOME LOW CONFIDENCE REMAINS IN COVERAGE
DURING THE OVERNIGHT HOURS AS DEEPER MOISTURE WILL LIKELY SHIFT
EAST OF TERMINALS. THUS...WILL HOLD OFF ON ANY PRECIP MENTION AT
KFWA AFTER 06Z.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ077>081.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR LMZ043-046.
&&
SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...SKIPPER
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 19, 4:59 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EDT FRI JUL 19 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-200900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 459 AM EDT FRI JUL 19 2013 /359 AM CDT FRI JUL 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NORTHWEST INDIANA INTO SOUTHEAST LOWER MICHIGAN DURING THE MID TO LATE AFTERNOON HOURS. THESE THUNDERSTORMS ARE EXPECTED TO SHIFT SOUTHEAST ACROSS FAR NORTHEAST INDIANA AND NORTHWEST OHIO DURING THE LATE AFTERNOON AND EVENING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT DROPPING INTO THE AREA TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE FROM THIS AFTERNOON INTO THE EARLY PORTION OF THE OVERNIGHT HOURS WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING WIND GUSTS. SOME LOCALIZED HEAVY RAINFALL AMOUNTS ARE ALSO POSSIBLE. HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING. PLEASE SEE THE LATEST NPWIWX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MAINLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. THERE ARE PERIODIC CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON INTO THIS EVENING. SOME OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS IN EXCESS OF 45 KNOTS. HAZARDOUS WIND GUSTS FOR SMALL CRAFT ARE EXPECTED FROM LATE THIS MORNING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE PERIODIC CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:46 AM EDT | Small Craft Advisory | IWX | 15 hr |
Nearby
Beach Hazards Statements in Michigan, 2013Beach Hazards Statements in Indiana, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.